# SDR DALA2025030301610

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3747, RH IB AFT LOWER SURFACE INNER FAIRING MATING SURFACE SCREW HOLE CORRODED. CORRECTIVE ACTION: REPLACED R/H DAMAGED I/B FLAP LOWER SKIN IAW B 737 SRM 51-40-02. (LP 0831904)
